Advanced Search
MyIDEAS: Login to save this paper or follow this series

Descriptive Seasonal Adjustment by Minimizing Perturbations

Contents:

Author Info

  • Schlicht, Ekkehart
  • Pauly, Ralf

Abstract

The seasonal adjustment method proposed by Schlicht (1981) can be viewed as a method that minimizes non-stochastic deviations (perturbations). This interpretation gives rise to a critique of the seasonality criterion used there. A new seasonality criterion is proposed that avoids these shortcomings, and the resulting seasonal adjustment method is given

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://epub.ub.uni-muenchen.de/3346/1/25.pdf
Download Restriction: no

Bibliographic Info

Paper provided by University of Munich, Department of Economics in its series Munich Reprints in Economics with number 3346.

as in new window
Length:
Date of creation: 1983
Date of revision:
Publication status: Published in Empirica 1 9(1983): pp. 15-28
Handle: RePEc:lmu:muenar:3346

Contact details of provider:
Postal: Ludwigstr. 28, 80539 Munich, Germany
Phone: +49-(0)89-2180-3405
Fax: +49-(0)89-2180-3510
Web page: http://www.vwl.uni-muenchen.de
More information through EDIRC

Related research

Keywords: seasonal adjustment; seasonality; smoothing; spline; descriptive decomposition;

Other versions of this item:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Schlicht, Ekkehart, 1982. "Seasonal Adjustment in a Stochastic Model," Darmstadt Discussion Papers in Economics 38058, Darmstadt Technical University, Department of Business Administration, Economics and Law, Institute of Economics (VWL).
  2. Schlicht, Ekkehart, 2004. "Estimating the Smoothing Parameter in the So-Called Hodrick-Prescott Filter," IZA Discussion Papers 1054, Institute for the Study of Labor (IZA).
  3. Schlicht, Ekkehart, 1984. "Zerlegung รถkonomischer Zeitreihen: Ein deterministischer und stochastischer Ansatz," Munich Reprints in Economics 3344, University of Munich, Department of Economics.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:lmu:muenar:3346. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alexandra Frank).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.